| Model Number |
IPN915186 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(4) 2022, a clip was found broken during use on the patient.There was no reported injury.
Additional Manufacturer Narrative
(b)(4).The device history review for the product hemolok xl clips 6/cart 84/box lot# 73f2000186 investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Additional Manufacturer Narrative
Qn#(b)(4).Additional information indicates that no clips fell inside the patient and no other medical intervention was performed.The new clip size used is unknown.No sample will be returned.
Event or Problem Description
It was reported that on 22 sept 2022, a clip was found broken during use on the patient.There was no reported injury.